# SDR N6WA2013080201

- Difficulty date: August 2, 2013
- Submitted: August 6, 2013
- Operation: Air carrier
- Aircraft: N317CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10055
- Aircraft time: 27,200 hours, 19,733 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Warning Message
- Condition: False Activation
- Location: Lt Bleed
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LEFT BLEED DUCT MASTER WARNING MESSAGE IN FLIGHT.  INSPECTED BLEED AIR LOOP, NO DEFECTS NOTED.  INSPECTED LT SIDE BLEED AIR DUCT IN SAME AREA, NO DEFECTS NOTED IAW AMM 63-21-00.
